CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Central limit theorem and moderate deviation principle for stochastic scalar conservation laws 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 516, 期号: 1, 页码: 26
Authors:  Wu, Zhengyan;  Zhang, Rangrang
Favorite  |  View/Download:49/0  |  Submit date:2023/02/07
Stochastic scalar conservation laws  Weak convergence method  Doubling of variables method  Central limit theorem  Moderate deviation principle  Kinetic solution  
On the small time asymptotics of scalar stochastic conservation laws 期刊论文
APPLICABLE ANALYSIS, 2021, 页码: 25
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:103/0  |  Submit date:2022/04/02
Small time asymptotic  large deviations  scalar stochastic conservation laws  
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:168/0  |  Submit date:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:145/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:144/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:189/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:174/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
Long-time behavior of 3D stochastic planetary geostrophic viscous model 期刊论文
STOCHASTICS AND DYNAMICS, 2018, 卷号: 18, 期号: 5, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:177/0  |  Submit date:2018/11/16
Planetary geostrophic viscous model  global attractor  exponential mixing  finite Hausdorff dimension  
Markov selection and W-strong Feller for 3D stochastic primitive equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 10, 页码: 1873-1900
Authors:  Dong, Zhao;  Zhang, RangRang
Favorite  |  View/Download:125/0  |  Submit date:2018/07/30
primitive equations  Markov selection  W-strong Feller  
Large deviation principles for 3D stochastic primitive equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 5, 页码: 3110-3146
Authors:  Dong, Zhao;  Zhai, Jianliang;  Zhang, Rangrang
Favorite  |  View/Download:145/0  |  Submit date:2018/07/30
Primitive equation  Large deviations  Weak convergence method